Year: 2010 Month: 6 Volume: 45 Issue 2
Case Report
Year: 2010
Month: 6
Valume: 45
Issue 2
Viewed 526 times
Received
Accepted
Acute generalized exanthematous pustulosis due to amoxicilline-clavulanatet - Case Report
Doi: 10.4274/tpa.45.150
Ayhan Söğüt;
Celal Bayar Üniversitesi Tıp Fakültesi, Çocuk Sağlığı ve Hastalıkları Anabilim Dalı, Çocuk Alerji Bilim Dalı ve Solunum Birimi, Manisa, Türkiye
Özge Yılmaz;
Celal Bayar Üniversitesi Tıp Fakültesi, Çocuk Sağlığı ve Hastalıkları Anabilim Dalı, Çocuk Alerji Bilim Dalı ve Solunum Birimi, Manisa, Türkiye
Şule Yıldırım;
Celal Bayar Üniversitesi Tıp Fakültesi, Çocuk Sağlığı ve Hastalıkları Anabilim Dalı, Manisa, Türkiye
Serkan Özen;
Celal Bayar Üniversitesi Tıp Fakültesi, Çocuk Sağlığı ve Hastalıkları Anabilim Dalı, Manisa, Türkiye
Peyker Temiz;
Celal Bayar Üniversitesi Tıp Fakültesi, Patoloji Anabilim Dalı, Manisa, Türkiye
Hasan Yüksel;
Celal Bayar Üniversitesi Tıp Fakültesi, Pediatrik Alerji Bilim Dalı ve Solunum Birimi, Manisa, Türkiye
Mailing Address
Ayhan Söğüt;
Celal Bayar Üniversitesi Tıp Fakültesi, Çocuk Sağlığı ve Hastalıkları Anabilim Dalı, Çocuk Alerji Bilim Dalı ve Solunum Birimi, Manisa, Türkiye
Abstract

Summary
Acute generalized exanthematous pustulosis is an uncommon clinical condition characterized by an acute onset of pustular eruptions. A case of acute generalized exanthematous pustulosis after the use of amoxicilline-clavulanate is presented. The patient presented with pustular and pruritic eruptions after use of drug. The diagnosis was confirmed with pathological data. This condition leading to various clinical manifestations should be thought in the differential diagnosis of pustular dermatosis. (Turk Arch Ped  2010; 45: 150-2)
Key words: Amoxicilline-clavulanate, dermatosis, drug, pustular eruption

 

Full Text

Summary
Acute generalized exanthematous pustulosis is an uncommon clinical condition characterized by an acute onset of pustular eruptions. A case of acute generalized exanthematous pustulosis after the use of amoxicilline-clavulanate is presented. The patient presented with pustular and pruritic eruptions after use of drug. The diagnosis was confirmed with pathological data. This condition leading to various clinical manifestations should be thought in the differential diagnosis of pustular dermatosis. (Turk Arch Ped  2010; 45: 150-2)
Key words: Amoxicilline-clavulanate, dermatosis, drug, pustular eruption

 


Article in Turkish
(Use the link for full-text in Turkish)

2014 © Galenos Yayınevi | All Rights Reserved. Privacy Statement | Access